# SDR USAA2015022100010

- Difficulty date: February 2, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 100,506 hours, 35,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N8321
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CRACKED ANGLE ON UPPER SIDE OF FWD ENTRY DOOR TOP CUT OUT WEB.  R & R FABRICATED ATTACH ANGLE IAW DWG 141N8321 & SRM 51-10-02.
